# SDR ABXA010120

- Difficulty date: April 9, 2001
- Submitted: April 9, 2001
- Operation: Air carrier
- Aircraft: N984AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47258
- Aircraft time: 68,919 hours, 81,730 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 9919619503
- Condition: Cracked
- Location: Fuselage
- Part time: 68,919 hours, 81,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION 737 LEFT SIDE WAS FOUND TO BE CRACKED.  MAINTENANCE INSPECTED AND REPLACED THE MAIN FRAME AT STA 737 IAW ABX EA 53400325-001.
